# SDR SWIA202164337

- Difficulty date: December 17, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR AFT LOWER ROLLER FITTING HAS CORRODED ATTACHING HARDWARE (FS 349.00)   (C CHECK RO 02-12-2022)   REPLACED HARDWARE AROUND FITTING AT SERVICE DOOR AFT LOWER ROLLER FITTING (FS349.00) REF CRJ200 SRM 51-41-02. OPS TEST GOOD.  TORQUE WRENCH TUC8416 DUE. 31-MAR-22
